International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 6, Pages 371-383

Optimization problems for set functions

Slawomir Dorosiewicz

Warsaw School of Economics, Warsaw, Poland

Received 16 June 2000

Copyright © 2001 Slawomir Dorosiewicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper gives the formal definition of a class of optimization problems, that is, problems of finding conditional extrema of given set-measurable functions. It also formulates the generalization of Lyapunov convexity theorem which is used in the proof of first-order optimality conditions for the mentioned class of optimization problems.